# SDR UIEA2014031000100

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,469 hours, 18,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERTEMP DURING GND OPERATION IN AUTO & STANDBY.  ACCOMPLISHED FIM PROCEDURE 21 - 51 FAUL TREE 804, FOUND LOW LIMIT CONTROL VLV LEAKING, SECURED CLAMPS, MDDR 46801CLOSED.
